# SDR CA070202003

- Difficulty date: January 16, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 50,428 hours
- Engine: Pwa JT8D15A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

(CAN) DURING CRUISE AT FL320, CABIN RATE STARTED TO CLIMB AT 1500 FPM. CREW (CARGO FIT) DONED O2 MASKS. PRESSURIZATION CONTROLLER SELECTED TO (MANUAL) AND (STBY), NO CHANGE. CARGO HEAT OUTFLOW VALVE CLOSED, RECOVERED PRESSURE. O2 REMOVED, FLIGHT CONTINUED WITHOUT FURTHER INCIDENT.  MAINTENANCE CLEANED DOOR SEALS OF DEBRIS AND CARRIED OUT PRESSURIZATION CONTROL TEST IAW MM 21-31-00 AND FOUND SERVICEABLE. (TC NR 20070202003)
